Multiplier algebras, Banach bundles, and one-parameter semigroups
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 28 (1999) no. 2, pp. 287-322
Cet article a éte moissonné depuis la source Numdam
@article{ASNSP_1999_4_28_2_287_0,
author = {Chojnacki, Wojciech},
title = {Multiplier algebras, {Banach} bundles, and one-parameter semigroups},
journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
pages = {287--322},
year = {1999},
publisher = {Scuola normale superiore},
volume = {Ser. 4, 28},
number = {2},
mrnumber = {1736230},
zbl = {0970.46032},
language = {en},
url = {http://geodesic.mathdoc.fr/item/ASNSP_1999_4_28_2_287_0/}
}
TY - JOUR AU - Chojnacki, Wojciech TI - Multiplier algebras, Banach bundles, and one-parameter semigroups JO - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze PY - 1999 SP - 287 EP - 322 VL - 28 IS - 2 PB - Scuola normale superiore UR - http://geodesic.mathdoc.fr/item/ASNSP_1999_4_28_2_287_0/ LA - en ID - ASNSP_1999_4_28_2_287_0 ER -
%0 Journal Article %A Chojnacki, Wojciech %T Multiplier algebras, Banach bundles, and one-parameter semigroups %J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze %D 1999 %P 287-322 %V 28 %N 2 %I Scuola normale superiore %U http://geodesic.mathdoc.fr/item/ASNSP_1999_4_28_2_287_0/ %G en %F ASNSP_1999_4_28_2_287_0
Chojnacki, Wojciech. Multiplier algebras, Banach bundles, and one-parameter semigroups. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 28 (1999) no. 2, pp. 287-322. http://geodesic.mathdoc.fr/item/ASNSP_1999_4_28_2_287_0/